# SDR DALA2021081304669

- Difficulty date: August 12, 2021
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3304 DURING LIGHTNING STRIKE INSPECTION FOUND DAMAGE FASTENER APPROXIMATELY AT FRAME 1 26 L/H SIDE OF FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 599821-14 REV. PERFORMED PERMANENT REPAIR SIDEWALL SKIN PANEL AT FR. 1 ABOVE LOWER STR. (1909046)
